# SDR REXA2016103102189

- Difficulty date: October 31, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Filler
- Part number: 2024T3100
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FWD LE CHAFED.  REMOVED DAMAGE FILLER, FABRICATED NEW FILLER AND REPLACED IAW REO 601R-52-82-016.
